Alert archive / Wyoming / High Wind Warnings in 2015

High Wind Warning 19, NWS Riverton, WY

December 17, 2015Park County, Wyoming

NWS Riverton, WY issued this high wind warning at Dec 17, 2015, 2:04 AM MST for Park County, Wyoming. It took effect at Dec 17, 2015, 5:00 PM MST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 17, 2015, 2:04 AM MST (09:04 UTC)
In effect from
Dec 17, 2015, 5:00 PM MST
Expired
Dec 18, 2015, 8:00 AM MST
In force
15 hr
Issued by
NWS Riverton, WY

County Park County, WY

The radar

The Billings radar (KBLX), 167 km from the middle of the area, began a volume at 09:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 00:00Z, 9.1 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 00:00Z on 2015-12-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 00:00Z on 2015-12-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1631 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

905 
WWUS75 KRIW 170904
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
204 AM MST THU DEC 17 2015

...VERY STRONG WINDS IN THE CODY FOOTHILLS TONIGHT...

.VERY COLD AIR OVER THE YELLOWSTONE PLATEAU COMBINED WITH AN
INCREASE SURFACE PRESSURE GRADIENT ACROSS THE AREA SHOULD
ENCOURAGE VERY STRONG WINDS TO BLOW OUT OF THE CANYONS ALONG THE
CODY FOOTHILLS TONIGHT THROUGH ABOUT SUNRISE FRIDAY.

WYZ003-172300-
/O.UPG.KRIW.HW.A.0021.151218T0000Z-151218T1500Z/
/O.NEW.KRIW.HW.W.0019.151218T0000Z-151218T1500Z/
CODY FOOTHILLS-
INCLUDING THE CITIES OF...CODY...MEETEETSE
204 AM MST THU DEC 17 2015

...HIGH WIND WARNING IN EFFECT FROM 5 PM TODAY TO 8 AM MST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 5 PM TODAY TO 8 AM MST FRIDAY.
THE HIGH WIND WATCH IS NO LONGER IN EFFECT.

* TIMING...WINDS WILL INCREASE RAPIDLY THIS EVENING AND PEAK LATE
  TONIGHT INTO EARLY FRIDAY MORNING.

* WINDS...WEST 30 TO 40 MPH WITH GUSTS AROUND 60 MPH. STRONGER 
  WIND GUSTS ARE POSSIBLE ALONG CANYON ROAD WEST OF CLARK. 

* IMPACTS...THESE STRONG CROSSWINDS COULD SIGNIFICANTLY IMPACT
  TRAVELERS ALONG HIGHWAY 120 FROM JUST SOUTH OF CODY TO THE
  CLARK AREA. THE MOST PROBABLE AREA FOR THESE HIGH WINDS WILL BE
  NEAR AND JUST SOUTH OF CLARK AND POSSIBLY JUST SOUTH OF CODY
  ALONG HIGHWAY 120 AND SOUTH OF U.S. HIGHWAY 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
3 follow-up statements
356 
WWUS75 KRIW 172212
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
312 PM MST THU DEC 17 2015

...VERY STRONG WINDS IN THE CODY FOOTHILLS TONIGHT...

.VERY COLD AIR OVER THE YELLOWSTONE PLATEAU COMBINED WITH AN
INCREASE SURFACE PRESSURE GRADIENT ACROSS THE AREA SHOULD
ENCOURAGE VERY STRONG WINDS TO BLOW OUT OF THE CANYONS ALONG THE
CODY FOOTHILLS TONIGHT THROUGH ABOUT SUNRISE FRIDAY.

WYZ003-181500-
/O.CON.KRIW.HW.W.0019.151218T0000Z-151218T1500Z/
CODY FOOTHILLS-
INCLUDING THE CITIES OF...CODY...MEETEETSE
312 PM MST THU DEC 17 2015

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST FRIDAY...

* TIMING...WINDS WILL INCREASE RAPIDLY THIS EVENING AND PEAK 
  LATE TONIGHT INTO EARLY FRIDAY MORNING. 

* WINDS...WEST 30 TO 40 MPH WITH GUSTS AROUND 60 MPH. STRONGER
  WIND GUSTS ARE EXPECTED ALONG CANYON ROAD WEST OF CLARK.

* IMPACTS...THESE STRONG CROSSWINDS COULD SIGNIFICANTLY IMPACT
  TRAVELERS ALONG HIGHWAY 120 FROM JUST SOUTH OF CODY TO THE CLARK
  AREA. THE MOST PROBABLE AREA FOR THESE HIGH WINDS WILL BE NEAR
  AND JUST SOUTH OF CLARK AND POSSIBLY JUST SOUTH OF CODY ALONG
  HIGHWAY 120 AND SOUTH OF U.S. HIGHWAY 14. STRONGER WIND GUSTS
  COULD ALSO CREATE AREAS OF BLOWING AND DRIFTING SNOW AND SHARPLY
  REDUCED VISIBILITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

TEAM RIVERTON
860 
WWUS75 KRIW 180837
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
137 AM MST FRI DEC 18 2015

...STRONG WINDS IN THE CODY FOOTHILLS THIS MORNING...

.VERY COLD AIR OVER THE YELLOWSTONE PLATEAU COMBINED WITH AN
INCREASE SURFACE PRESSURE GRADIENT ACROSS THE AREA SHOULD
ENCOURAGE VERY STRONG WINDS TO BLOW OUT OF THE CANYONS ALONG THE
CODY FOOTHILLS THROUGH EARLY THIS MORNING.

WYZ003-181500-
/O.CON.KRIW.HW.W.0019.000000T0000Z-151218T1500Z/
CODY FOOTHILLS-
INCLUDING THE CITIES OF...CODY...MEETEETSE
137 AM MST FRI DEC 18 2015

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM MST THIS
MORNING...

* TIMING...WINDS WILL PEAK EARLY THIS MORNING.

* WINDS...WEST 30 TO 40 MPH WITH GUSTS AROUND 60 MPH. STRONGER 
  WIND GUSTS ARE EXPECTED ALONG CANYON ROAD WEST OF CLARK. 

* IMPACTS...THESE STRONG CROSSWINDS COULD SIGNIFICANTLY IMPACT 
  TRAVELERS ALONG HIGHWAY 120 FROM JUST SOUTH OF CODY TO THE 
  CLARK AREA. THE MOST PROBABLE AREA FOR THESE HIGH WINDS WILL 
  BE NEAR AND JUST SOUTH OF CLARK AND POSSIBLY JUST SOUTH OF 
  CODY ALONG HIGHWAY 120 AND SOUTH OF U.S. HIGHWAY 14. STRONGER 
  WIND GUSTS COULD ALSO CREATE AREAS OF BLOWING AND DRIFTING 
  SNOW AND SHARPLY REDUCED VISIBILITY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
115 
WWUS75 KRIW 181446
NPWRIW

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE RIVERTON WY
746 AM MST FRI DEC 18 2015

WYZ003-181600-
/O.EXP.KRIW.HW.W.0019.000000T0000Z-151218T1500Z/
CODY FOOTHILLS-
INCLUDING THE CITIES OF...CODY...MEETEETSE
746 AM MST FRI DEC 18 2015

...HIGH WIND WARNING WILL EXPIRE AT 8 AM MST THIS MORNING...

IT WILL REMAIN WINDY AT TIMES TODAY...ESPECIALLY IN AND NEAR
THE MOUNTAINS...BUT THE THREAT OF HIGH WINDS HAS DIMINISHED.
THEREFORE...THE NATIONAL WEATHER SERVICE WILL ALLOW THE HIGH WIND
WARNING FOR THE AREA TO EXPIRE AT 8 AM. THE PEAK WIND OVERNIGHT
WAS 63 MPH ON THE WEST SIDE OF CLARK.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Riverton, WY wrote its last area forecast discussion before this high wind warning went out at Dec 16, 11:02 PM MST, 3 hours 2 minutes earlier.

Area forecast discussion, Dec 16, 11:02 PM MST, 3 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
1102 PM MST WED DEC 16 2015

.UPDATE...

CANCELLED THE LANDER FOOTHILLS WINTER WX ADVISORY AS THE SYSTEM IS
SLOW TO GET STARTED AND THE 00Z MODELS ARE SHOWING LESS FAVORABLE
CONDITIONS...AS WELL AS THE WINDOW IS CLOSING FOR SIG SNOWFALL
OVER THE LANDER FOOTHILLS. AT THE SAME TIME...DECIDED TO END THE
ADVISORY OVER THE STAR VALLEY AS THINGS ARE WINDING DOWN THERE.

&&

.PREV DISCUSSION... /ISSUED 349 PM MST WED DEC 16 2015 /

SHORT TERM...TONIGHT THROUGH THURSDAY

ALBERTA CLIPPER HAS ENCROACHED UPON YELLOWSTONE PARK/TETONS
WITH LIGHT SNOW FALLING AT RPK. WITH THE JET NOSING INTO SLC AT
00Z...LFQ JET DYNAMICS WILL COME INTO PLAY...ESP IN SOUTHWEST WY.
IN ADDITION...ISENTROPIC LIFT WILL FAVOR SW WY. WITH THESE
DYNAMICS IN ADDITION TO THE FAVORABLE NW FLOW COMING OFF BEAR
LAKE THAT TYPICALLY DELIVERS SUBSTANTIAL LAKE EFFECT SNOWFALL
TO THE TOWN OF ALPINE...DECIDED TO GO WITH A WINTER WEATHER
ADVISORY FOR THE STAR VALLEY FOR LATE THIS AFTERNOON AND EVENING
VALID FROM 23Z THIS AFTERNOON TO 06Z TONIGHT. WILL SEE LIGHT SNOW
AMOUNTS WITH THE HELP OF Q VECTOR FORCING ACROSS THE REST OF
NORTHERN AND WESTERN WY. THEN THE ASCT TROUGH AXIS/VORT LOBE
TRACKS SOUTHEAST ACROSS THE IDAHO/WYOMING STATE LINE...COINCIDENT
WITH AN ASCT COLD FRONT TRACKING SOUTH ACROSS WYOMING...SNOWFALL
WILL SPILL OVER THE DIVIDE.THIS TRACK OF THE VORT LOBE IS A GOOD
PATTERN FOR THE LANDER FOOTHILLS TO RECEIVE ACCUMULATING SNOWFALL
SO WENT WITH A WINTER WEATHER ADVISORY FOR THIS ZONE FROM 04Z
THROUGH 10Z TONIGHT. IT DID NOT APPEAR THAT THE EAST SLOPE OF THE
WIND RIVER MTNS WOULD RECEIVED WHOLE LOT MORE SNOWFALL THAN THE
LND FOOTHILLS...6 OR 7 INCHES TOTAL...BECAUSE THIS UPSLOPE FLOW
ALONG AND BEHIND THE FRONT WILL BE FAIRLY SHALLOW. ONCE THE SUN
COMES UP THURSDAY...MOST OF THE SNOWFALL WILL BE DONE. THEN THE
NEXT TROUGH WILL NOT WASTE ANY TIME APPROACHING WESTERN WY LATER
THURSDAY WITH LIGHT SNOW DEVELOPING IN THE FAR WEST BY SUNDOWN.
SOUTHWEST WINDS WILL INCREASE FROM RKS TO CPR IN THE TIGHTENING
GRADIENT AHEAD OF THE TROUGH WITHIN A FLAT RIDGE AND WILL LIKELY
KICK UP SOME BLOWING AND DRIFTING SNOW IN THE EXPOSED AREAS
THURSDAY.

LONG TERM...THURSDAY NIGHT THROUGH WEDNESDAY

SHORTWAVE RIDGE IS MOVING INTO WRN WYO THURSDAY NIGHT AND THEN INTO
CENTRAL WYOMING DURING THE DAY FRIDAY. FLOW STARTS BACKING FRIDAY
NIGHT AHEAD OF OUR SPLITTING WEEKEND SHORTWAVE. STRONGER NW FLOW
THEN DEVELOPS EARLY NEXT WEEK WITH 3 OR 4 SEWD MOVING SHORTWAVES TO
CONTEND WITH. END RESULT IN THIS PERIOD WILL BE PERIODS OF SNOW OUT
WEST...PLENTY OF WIND IN THE MTNS AND CENTRAL ZONES WITH A CHANCE OF
SNOW EAST OF THE DIVIDE ALONG THE PATH OF EACH OF THESE SYSTEMS.

ON THURSDAY NIGHT...WE SEE UPGLIDE SNOW DEVELOPING OUT WEST AND
CONTINUING THROUGH FRIDAY. GFS IS SHOWING A STRONGER SIGNATURE BUT
WITH RIDGE SHOWING ENOUGH STRENGTH THAT UPGLIDE PCPN MAY NOT BE AS
HEAVY AS GFS INDICATES. WILL NEED TO WATCH THIS CLOSELY AS GFS WOULD
INDICATE ADVISORIES EVENTUALLY NEEDED OUT WEST WHILE THE NAM IS
DEFINITELY SUB-ADVISORY. EAST OF THE DIVIDE...WE SEE PLENTY OF WIND
ALONG THE LEE OF THE MTNS AND WIND CORRIDOR WITH LEE
TROUGHING...INCREASED MTN TOP FLOW AND SURFACE LOW OVER NERN/ECNTRL
WYO. CODY FOOTHILLS ARE SHOWING A STRONG GAP FLOW SIGNATURE BUT
LIMITED MTN WAVE POTENTIAL WITH MARGINAL FLOW AND DIRECTION. THERMAL
GRADIENT IS RATHER STRONG WITH 15-18C AT H7 DEVELOPING THURSDAY
NIGHT PER THE WRF. EXPECT HIGH WINDS IN THE GAP...POSSIBLY CROSSING
THE HIGHWAY NORTH OF CODY AND MAYBE JUST SOUTH OF CODY. WILL ISSUE A
WATCH FROM 00Z-15Z FRIDAY AND DECIDE TOMORROW WHETHER WE NEED A
WARNING OR NOT UNLESS THE OVERNIGHT CREW FEELS STRONGLY ENOUGH TO
UPGRADE EARLY. TEMPS THURSDAY NIGHT WILL BE TRICKY WITH RISING TEMPS
IN THE WINDY AREAS AFTER A CHILLY DAY THURSDAY. AREAS OF BLOWING
SNOW EXPECTED THUR NGT/FRI AS WINDS INCREASE IN THE MTNS AND WIND
CORRIDOR. SHORTWAVE RIDGE AXIS MOVES OVERHEAD FRIDAY WITH INVERSIONS
LIKELY HOLDING IN THE CENTRAL BASINS MORE THAN GUIDANCE SHOWS. NEXT
SPLITTING SYSTEM OVER THE WEEKEND BRINGS A ROUND OF LIGHT SNOW
ACROSS THE WEST AND MORE WIND IN THE MTNS AND EAST OF THE DIVIDE.
QUITE STRONG TO HIGH WIND AT TIMES IN THE WIND CORRIDOR.
FAST...ACTIVE...NW FLOW DEVELOPS SUNDAY NIGHT THROUGH WEDNESDAY WITH
3 TO 4 SYSTEMS IMPACTING THE WEST WITH ALMOST CONTINUOUS
SNOW...MODERATE TO HEAVY AT TIMES WITH EACH WAVE.
LOTS OF WIND IN THE MTNS...EAST SLOPE FOOTHILLS AND CENTRAL ZONE
LOWER ELEVATIONS WITH A BETTER CHANCE OF MIXING FOR THE CENTRAL
BASINS. SOME OF THESE WAVES WILL LIKELY BRING A CHANCE OF SNOW WITH
FROPA FOR AREAS EAST OF THE DIVIDE ALSO. CONTINUING THE SNEAK PEAK
TOWARDS CHRISTMAS EVE AND CHRISTMAS DAY IT STILL LOOKS COLD AND
UNSETTLED WITH A CHANCE OF SNOW FOR CENTRAL AND WESTERN WYOMING.

AVIATION.../06Z ISSUANCE/

ONGOING AREAS OF SNOW AND ASSOCIATED LOW CEILINGS/VSBY OVER THE EAST
AND SOUTH WILL QUICKLY IMPROVE BETWEEN 11Z AND 15Z...AS THE CLIPPER
SYSTEM QUICKLY PUSHES AWAY FROM THE AREA. THE FAR WESTERN VALLEYS
COULD HAVE PATCHY FOG OR HANG ONTO SOME LOW CEILINGS THURSDAY
MORNING. OTHERWISE...VFR CONDITIONS ARE EXPECTED THURSDAY...WITH
BREEZY WEST TO SOUTHWEST WINDS MAINLY IN KRKS-KCPR WIND CORRIDOR.
TONIGHT...ANOTHER APPROACHING STORM SYSTEM WILL CAUSE WIDESPREAD
SNOW TO BREAKOUT ACROSS THE FAR WEST BETWEEN 00Z AND 06Z AND
CONTINUE THROUGH THE NIGHT. KJAC WILL BE IMPACTED THE MOST WITH
MVFR/IFR CONDITIONS TONIGHT. EAST OF THE DIVIDE...THE MAIN IMPACT
TONIGHT FROM THIS SYSTEM WILL BE SOME LLWS...WITH CONSIDERABLE
MID/HIGH LEVEL CLOUDINESS SPREADING OVER THE AREA.

FIRE WEATHER...

SNOW AND OVERCAST SKIES WILL MOVE BACK INTO THE WEST AND NORTH
THIS EVENING AS ANOTHER SYSTEM MOVES THROUGH WITH AREAS OF LIGHT
SNOWFALL EXPECTED EAST OF THE DIVIDE AS WELL. HOWEVER...MODERATE
SNOWFALL IS EXPECTED IN SOUTHWEST WYOMING AS WELL AS THE EAST
SLOPE OF THE WIND RIVER MOUNTAINS AND THE LANDER FOOTHILLS
TONIGHT. IT WILL ALSO BE FAIRLY UNSTABLE WITH THIS SYSTEM...WHICH
WILL INCREASE SMOKE DISPERSAL BRIEFLY AS THIS WEATHER SYSTEM PASSES
BY TONIGHT. EXPECT SOUTHWEST WINDS TO INCREASE AGAIN THURSDAY
FROM ROCK SPRINGS TO CASPER. SOME LIGHT SNOW WILL MOVE BACK INTO
THE FAR WEST LATE THURSDAY AFTERNOON. FOR THE NEXT SEVERAL DAYS
TO FOLLOW...A RAPID SUCCESSION OF TROUGHS WILL BRING RAPIDLY
CHANGING WEATHER TO THE REGION.

&&

.RIW WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WATCH FROM THURSDAY AFTERNOON THROUGH FRIDAY MORNING
FOR WYZ003.

&&

UPDATE...WM
SHORT TERM...LIPSON
LONG TERM...SKRBAC
AVIATION...WM
FIRE WEATHER...LIPSON
Hazardous weather outlook, Dec 16, 10:07 PM MST, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
1007 PM MST WED DEC 16 2015

WYZ001>020-022>030-172115-
YELLOWSTONE NATIONAL PARK-ABSAROKA MOUNTAINS-CODY FOOTHILLS-
NORTH BIG HORN BASIN-SOUTHWEST BIG HORN BASIN-
SOUTHEAST BIG HORN BASIN-OWL CREEK AND BRIDGER MOUNTAINS-
BIGHORN MOUNTAINS WEST-BIGHORN MOUNTAINS SOUTHEAST-
NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY-
TETON AND GROS VENTRE MOUNTAINS-JACKSON HOLE-
WIND RIVER MOUNTAINS WEST-WIND RIVER MOUNTAINS EAST-
UPPER WIND RIVER BASIN-WIND RIVER BASIN-LANDER FOOTHILLS-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-
NATRONA COUNTY LOWER ELEVATIONS-CASPER MOUNTAIN-STAR VALLEY-
SALT RIVER AND WYOMING RANGES-UPPER GREEN RIVER BASIN FOOTHILLS-
UPPER GREEN RIVER BASIN-SOUTH LINCOLN COUNTY-
ROCK SPRINGS AND GREEN RIVER-FLAMING GORGE-EAST SWEETWATER COUNTY-
205 PM MST WED DEC 16 2015

...HIGH WIND WATCH FOR THE CODY FOOTHILLS THURSDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.

.DAY ONE...TONIGHT

LIGHT TO MODERATE SNOWFALL SWEEPING FROM WEST TO EAST WILL CREATE
SOME SLICK AND HAZARDOUS DRIVING CONDITIONS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THURSDAY NIGHT THROUGH FRIDAY ...LIGHT TO MODERATE SNOW LIKELY IN
THE WESTERN MOUNTAINS AND FAR WEST VALLEYS. STRONG WIND GUSTS NEAR
60 MPH POSSIBLE IN THE CODY FOOTHILLS. ALSO...WINDY FROM ROCK
SPRINGS TO CASPER WITH AREAS OF BLOWING SNOW.

FRIDAY NIGHT AND SATURDAY SATURDAY NIGHT...STRONG WINDS WITH
GUSTS NEAR 60 MPH POSSIBLE ALONG THE CODY FOOTHILLS AND IN THE
CASPER AREA. LIGHT SNOW THE WESTERN MOUNTAINS AND FAR WEST
VALLEYS SATURDAY AFTERNOON AND EVENING.

SUNDAY NIGHT AND MONDAY...LIGHT TO MODERATE SNOW ACROSS THE WEST.
WINDY IN THE MOUNTAINS...FOOTHILLS AND EAST OF THE DIVIDE.

MONDAY NIGHT AND TUESDAY...STRONG WINDS WITH GUSTS OVER 60 MPH
POSSIBLE ACROSS MUCH OF CENTRAL AND SOUTHERN WYOMING.
SNOW...BLOWING AND DRIFTING SNOW WITH VERY STRONG RIDGE TOP WINDS
ACROSS THE WESTERN MOUNTAINS AND FAR WEST VALLEYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY SNOWFALL AMOUNTS. THANK YOU.

TEAM RIVERTON

The office that day

Everything else NWS Riverton, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 17, 3:11 PM MSTWinter Weather AdvisoryRIWNatrona20 hr

Nearby

High Wind Warnings in Wyoming, 2015Every high wind warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.